EconPapers    
Economics at your fingertips  
 

Necessary and Sufficient Conditions for Set-Valued Maps with Set Optimization

Abdessamad Oussarhan () and Ikram Daidai ()

Abstract and Applied Analysis, 2018, vol. 2018, 1-6

Abstract: Optimality conditions are studied for set-valued maps with set optimization. Necessary conditions are given in terms of -derivative and contingent derivative. Sufficient conditions for the existence of solutions are shown for set-valued maps under generalized quasiconvexity assumptions.

Date: 2018
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2018/5962049.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2018/5962049.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:5962049

DOI: 10.1155/2018/5962049

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2019-12-28
Handle: RePEc:hin:jnlaaa:5962049